I am only on a decreasing dosage to treat tendon inflammation, but am also on a medication for rapid heart rate. Since taking the prednisone yesterday and today, my heart rate is accelerated even with my medication.
Yes. Prednisone depending on your starting dosage can cause some rapid heart rate especially if you are prone to it to begin with. I would contact your doctor to find out if this is o.k. for you so that your heart rate doesn't get out of control where you are on meds for it. Hope this answers your question some, good luck, marjorie zych
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Savella users, Are you have rapid elevated heart rates? Can this cause long term or any type damage?
Posted 23 Nov 2009 • 2 answers
Posted 11 Dec 2013 • 3 answers
Posted 19 Jun 2015 • 1 answer
Posted 24 Jul 2015 • 1 answer
Giant Cell Arteritis - I have been having a hard time with a rapid heart beat since I started taking
Posted 27 Jul 2015 • 1 answer